# SDR CA151104003

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC67034133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON RT SIDE OF UPPER FRAME FS235, WL 110.
